# SDR RAIA2010012300001

- Difficulty date: January 23, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 21,331 hours, 20,035 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC0Z
- Part serial: 0102965
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A F/O AHRS FAULT INDICATION DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS COMPUTER.  OPS CHECKED GOOD.
